# SDR SWAA2014080630615

- Difficulty date: August 3, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 51,080 hours, 29,711 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: MS2878211
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERSION A SYS HYD FLUID LOSS IN FLIGHT.  R & R NR 1 ENG TO PRESS MODULE UNION O RING IAW MM.
